Makale
Tam Makale
Uluslararası
2018
Singular Cauchy problem for generalized homogeneous Euler–Poisson–Darboux equation
Mathematical Notes of NEFU
Cilt 25 · ss. 85–96 · 01.06.2018
Atıf için künye
SHISHKINA, E. L., & Karabacak, M. (2018). Singular Cauchy problem for generalized homogeneous Euler–Poisson–Darboux equation. Mathematical Notes of NEFU, 25, 85–96.
BibTeX
@article{shishkina2018-57604,
author = {SHISHKINA, ELINA LEONIDOVNA and Karabacak, Mesut},
title = {Singular Cauchy problem for generalized homogeneous Euler–Poisson–Darboux equation},
journal = {Mathematical Notes of NEFU},
year = {2018},
volume = {25},
pages = {85--96},
issn = {2411-9326},
url = {https://akademik.atauni.edu.tr/yayinlar/57604-singular-cauchy-problem-for-generalized-homogeneous-euler-poisson-darboux}
}